# SDR MASA2010122201515

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 16,909 hours, 13,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83939
- Condition: Discharged
- Location: Cabin
- Part time: 14,614 hours, 12,144 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS OVERWING EXIT SIGNS W/N ILLUMINATE IN MEMPHIS, FLIGHT FERRIED TO CLT.  MX REPLACED BATTERY PACK.
